1. Asymptotic expansion for the third order moment of the renewal-reward process
A. ABDULLAYEVA
Baku Math J, 2025, 4 (1), 3-15
DOI: https://doi.org/10.32010/j.bmj.2025.01 Full Text: PDF
2. Study of the influence of variability in the distance between cracks on the type of strength distribution of structural elements
R. K. MEKHTIEV
Baku Math J, 2025, 4 (1), 16-28
DOI: https://doi.org/10.32010/j.bmj.2025.02 Full Text: PDF
3. Rough projective representations of rough groups
E. KIEOU, M. TODJRO, Y. MENSAH
Baku Math J, 2025, 4 (1), 29-36
DOI: https://doi.org/10.32010/j.bmj.2025.03 Full Text: PDF
4. Some properties of one class of vector potentials with weak singularities
V. O. SAFAROVA
Baku Math J, 2025, 4 (1), 37-47
DOI: https://doi.org/10.32010/j.bmj.2025.04 Full Text: PDF
5. Co-inertia analysis of data structured in groups of individuals
R. O. MALOUATA, M. KOUKOUATIKISSA DIAFOUKA, G. C. LOUZAYADIO
Baku Math J, 2025, 4 (1), 48-68
DOI: https://doi.org/10.32010/j.bmj.2025.05 Full Text: PDF
6. B-Riesz potential in the local complementary generalized B-Morrey spaces
R. G. AZIZOVA, Z. O. AZIZOVA
Baku Math J, 2025, 4 (1), 69-76
DOI: https://doi.org/10.32010/j.bmj.2025.06 Full Text: PDF
7. A nonlinear cross diffusion model analysis by using Holling type III functional response to describe fish and
zooplankton dynamics taking into account the fishing effect in the ecosystem
W. OUEDRAOGO, H. OUEDRAOGO
Baku Math J, 2025, 4 (1), 77-94
DOI: https://doi.org/10.32010/j.bmj.2025.07 Full Text: PDF
8. A note on the kernel estimation of Atkinson’s index of inequality
K. AGBOKOU, K. M. MIDAGBODJI
Baku Math J, 2025, 4 (1), 95-119
DOI: https://doi.org/10.32010/j.bmj.2025.08 Full Text: PDF
9. On the stochastic process with light and heavy-tailed general interference of chance
R. T. ALIYEV, U. M. ALIYEV
Baku Math J, 2025, 4 (1), 120-132
DOI: https://doi.org/10.32010/j.bmj.2025.09 Full Text: PDF
1. Conditions for the existence of smooth solutions for a class of fourth order operator-differential equations
A. R. ALIEV, N. L. MURADOVA
Baku Math J, 2022, 1 (1), 3-14
DOI: https://doi.org/10.32010/j.bmj.2022.01 Full Text: PDF
2. Quadrature formulas for some classes of curvilinear integrals
E. H. KHALILOV
Baku Math J, 2022, 1 (1), 15-27
DOI: https://doi.org/10.32010/j.bmj.2022.02 Full Text: PDF
3. Control of heating process with feedback at lumped points
V. M. ABDULLAYEV, S. S. JAFARLI, Y. M. MEHDIYEV
Baku Math J, 2022, 1 (1), 28-36
DOI: https://doi.org/10.32010/j.bmj.2022.03 Full Text: PDF
4. Hardy-Littlewood-Stein-Weiss theorems for Riesz potentials in modified Morrey spaces
J. J. HASANOV, Z. V. SAFAROV
Baku Math J, 2022, 1 (1), 37-46
DOI: https://doi.org/10.32010/j.bmj.2022.04 Full Text: PDF
5. Uniqueness of the solution of the inverse problem for differential operator with semiseparated boundary conditions
L. I. MAMMADOVA, I. M. NABIEV, Ch. H. RZAYEVA
Baku Math J, 2022, 1 (1), 47-52
DOI: https://doi.org/10.32010/j.bmj.2022.05 Full Text: PDF
6. Correct proof of finding the exact lower bound of the Rayleigh magnetic value
E. H. EYVAZOV
Baku Math J, 2022, 1 (1), 53-62
DOI: https://doi.org/10.32010/j.bmj.2022.06 Full Text: PDF
7. A mixed problem for a one-dimensional viscoelasticity equation with non-stationary conjugation conditions
A. B. ALIEV, G. A. ALIYEV, A. N. HUSEYNOVA
Baku Math J, 2022, 1 (1), 63-77
DOI: https://doi.org/10.32010/j.bmj.2022.07 Full Text: PDF
8. Inverse problem for reconstructing the right side of a one-dimensional wave equation
I. K. GADIMOV, Kh. M. GAMZAEV, S. O. HUSEYNZADE, S. R. KARIMOVA
Baku Math J, 2022, 1 (1), 78-84
DOI: https://doi.org/10.32010/j.bmj.2022.08 Full Text: PDF
9. Synthesis of zonal controls using information on the object’s state at the current and previous moments of time
S. Z. GULIYEV
Baku Math J, 2022, 1 (1), 85-95
DOI: https://doi.org/10.32010/j.bmj.2022.09 Full Text: PDF
10. Basicity of a perturbed system of exponents in Lebesgue spaces with a variable summability exponent
N. P. NASIBOVA
Baku Math J, 2022, 1 (1), 96-105
DOI: https://doi.org/10.32010/j.bmj.2022.10 Full Text: PDF
11. Approximate solution of optimal control problem for cooling process with minimum energy
R. S. MAMMADOV, S. Y. QASIMOV
Baku Math J, 2022, 1 (1), 106-110
DOI: https://doi.org/10.32010/j.bmj.2022.11 Full Text: PDF
12. On the asymptotics of the solution of the boundary value problem for a quasilinear elliptic equation
degenerating into a parabolic equation
M. M. SABZALIYEV, I. M. SABZALIYEVA
Baku Math J, 2022, 1 (1), 111-121
DOI: https://doi.org/10.32010/j.bmj.2022.12 Full Text: PDF